RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 1, Pages 155–157 (Mi dm611)  

On the Korkin–Zolotarev construction

A. V. Kolushov, V. A. Yudin


Full text: PDF file (304 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:2, 143–146

Bibliographic databases:
UDC: 517.5
Received: 02.07.1992

Citation: A. V. Kolushov, V. A. Yudin, “On the Korkin–Zolotarev construction”, Diskr. Mat., 6:1 (1994), 155–157; Discrete Math. Appl., 4:2 (1994), 143–146

Citation in format AMSBIB
\Bibitem{KolYud94}
\by A.~V.~Kolushov, V.~A.~Yudin
\paper On the Korkin--Zolotarev construction
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 1
\pages 155--157
\mathnet{http://mi.mathnet.ru/dm611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1273240}
\zmath{https://zbmath.org/?q=an:0827.11038}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 2
\pages 143--146


Linking options:
  • http://mi.mathnet.ru/eng/dm611
  • http://mi.mathnet.ru/eng/dm/v6/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:375
    Full text:202
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020